# SDR DALA2023051003704

- Difficulty date: May 10, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N570DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0048
- Aircraft time: 13,202 hours, 1,746 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3570, SEALANT FOUND DETERIORATED AND MISSING AT THE FOLLOWING LOCATION UPON INSPECTION PER AMDS #5720-01102-06A LOCATION: LEFT WING MIDBOX FUEL TANK, RIBS 11-20 TO APPLY SEALANT 06ABB1 ON AFFECTED AREAS PER AMDS #5720-01102-06A. CORRECTIVE ACTION: APPLICATION OF SEALANT 06BB1 (PR2001B2 WITH PROMTER PR187) ON AFFECTED AREAS AT THE STRINGER EDGES AT RIBS 11-20. PERFORMED AS PER AMDS #5720-01102-06A, IN CONJUNCTION WITH ASR A350-A-51-24-XX-01001-667A-A REV 60. AND ASR A350-A-51-76-12-00001-660A-A REV 60. (LP 2759810)
